100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Mefenamic Acid 250mg + Paracetamol (Acetaminophen) 325mg
Mefenamic Acid 250mg + Paracetamol (Acetaminophen) 325mg (same for both)
You Searched
Raxflame-M Tablet
Raxflame-M Tablet
₹34
Our Recommendation
Mefnol Forte 250/325mg Tablet 10s
54+ Customers trust this
WHO GMP Certified
Assured by
Mefnol Forte 250/325mg Tablet 10s
Assured by
54+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.